# SDR RAIA960304

- Difficulty date: March 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436JX
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41036
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: SP4594
- Condition: Out Of Adjust
- Location: Cargo Door
- Part time: 2,575 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7452 - SUPPLEMENT:  AFT CARGO DOOR WARNING ILLUMINATED DURING TAKEOFF.  MAINTENANCE ISSUED DMI 52-3, MAINTENANCE LATER CLEARED DMI BY ADJUSTING DOOR WARNING MICROSWITCH, OPERATION CHECK GOOD.  (X)
